# SDR UPS04143553

- Difficulty date: November 26, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: False Activation
- Location: Evac Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNINIG SYSTEM RED LIGHT INOP ASSOCIATED WARNING BUZZER.  RESET C/B (SLIDE ARM AND WARNING) LIGHT, OPS CK GOOD THIS CLEARS M292019 PLACARD REMOVED.
